Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 25, 2013, 4:41 PM CDT for Victoria County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2013, 4:41 PM CDT (21:41 UTC)
- Expired
- May 25, 2013, 7:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 121 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:59 PM CDT | FLASH FLOOD | 6 Se Victoria, TX | ROAD CLOSURE DUE TO HIGH WATER NEAR THE INTERSECTION OF GUADALUPE RD AND YORK RD IN VICTORIA COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 138 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1868 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
843
WGUS54 KCRP 252141
FFWCRP
TXC469-260045-
/O.NEW.KCRP.FF.W.0007.130525T2141Z-130526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 PM CDT SAT MAY 25 2013
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
VICTORIA COUNTY IN SOUTH TEXAS...
* UNTIL 745 PM CDT
* AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
THE HEAVIEST RAINFALL WAS OCCURRING OVER SOUTHERN VICTORIA COUNTY
WEST OF MCFADDIN AND BLOOMINGTON. THESE STORMS WILL MOVING NORTH
AROUND 15 MPH. RAINFALL AMOUNTS OF 1 TO 3 INCHES HAVE BEEN
OBSERVED WITH THESE STORMS...WITH 2 TO 4 INCH PER HOUR RATES.
ANOTHER 2 TO 3 INCHES ARE POSSIBLE BEFORE THE STORMS MOVE OUT OF
THE AREA OR WEAKEN.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCFADDIN...VICTORIA...BLOOMINGTON...DACOSTA...DOWNTOWN VICTORIA AND
FORDTRAN. SOME CREEKS THAT WILL EXPERIENCE FLOODING
INCLUDE...GARCITAS CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2901 9682 2892 9679 2885 9670 2882 9672
2872 9665 2870 9665 2859 9693 2851 9689
2849 9692 2850 9698 2855 9705 2856 9717
2862 9719 2878 9716 2886 9721 2885 9731
2891 9725 2910 9698
$$
GW2 follow-up statements
664
WGUS74 KCRP 252220
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
520 PM CDT SAT MAY 25 2013
TXC469-260045-
/O.CON.KCRP.FF.W.0007.000000T0000Z-130526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITIES OF...MCFADDIN...VICTORIA
520 PM CDT SAT MAY 25 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
VICTORIA COUNTY...
AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED 2
TO 4 INCHES OF RAIN HAVE OCCURRED IN THE WARNED AREA...AND AT LEAST
AN ADDITIONAL 1 TO 3 INCHES IS POSSIBLE. THE HEAVIEST RAINFALL WILL
LIKELY FALL OVER SOUTHERN VICTORIA COUNTY...AND MAINLY EAST OF THE
CITY OF VICTORIA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLOOMINGTON...DACOSTA...DOWNTOWN VICTORIA...FORDTRAN...GUADALUPE AND
INEZ. SOME CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...GARCITAS
CREEK...CHOCOLATE BAYOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CORPUS
CHRISTI.
&&
LAT...LON 2901 9682 2892 9679 2885 9670 2882 9672
2872 9665 2870 9665 2859 9693 2851 9689
2849 9692 2850 9698 2855 9705 2856 9717
2862 9719 2878 9716 2886 9721 2885 9731
2891 9725 2910 9698
$$
GW411
WGUS74 KCRP 252346
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
646 PM CDT SAT MAY 25 2013
TXC469-260045-
/O.CON.KCRP.FF.W.0007.000000T0000Z-130526T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VICTORIA-
INCLUDING THE CITIES OF...MCFADDIN...VICTORIA
646 PM CDT SAT MAY 25 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
VICTORIA COUNTY...
AT 637 PM CDT...A THUNDERSTORM PRODUCING HEAVY RAIN WAS REPORTED OVER
THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT BETWEEN 3 AND 5 INCHES
HAVE FALLEN OVER PORTIONS OF SOUTHERN VICTORIA COUNTY. ADDITIONAL
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE STILL POSSIBLE...WITH LOCALLY
HIGHER AMOUNTS...OVER SOUTHERN VICTORIA COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLOOMINGTON...DACOSTA...DOWNTOWN VICTORIA...FORDTRAN...GUADALUPE AND
INEZ. SOME CREEKS THAT WILL EXPERIENCE FLOODING INCLUDE...BLUE BAYOU
AND MCDONOUGH BAYOU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 2901 9682 2892 9679 2885 9670 2882 9672
2872 9665 2870 9665 2859 9693 2851 9689
2849 9692 2850 9698 2855 9705 2856 9717
2862 9719 2878 9716 2886 9721 2885 9731
2891 9725 2910 9698
$$
GWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 4:20 PM CDT, 21 minutes earlier.
Area forecast discussion, May 25, 4:20 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 420 PM CDT SAT MAY 25 2013 .SHORT TERM...(TODAY THROUGH SUNDAY NIGHT)...ACTIVE AFTERNOON WITH A WEAK PATTERN CONTINUES. GOOD CAPE...BUT MARGINAL LAPSE RATES AND WEAK SHEAR...BUT CONTINUE TO HAVE STORMS DEVELOP...A FEW PRODUCING BRIEF FUNNEL CLOUDS OR TORNADOES. FLOOD CONCERNS ARE DECREASING AS STORMS ARE MOVING BETTER THAN EARLIER IN THE DAY...AND NOT TRAINING. INITIAL VORT MAX CURRENTLY INTO NORTHEAST PORTIONS OF OUR FORECAST AREA BUT RUC GUIDANCE SHOWS ADDITIONAL VORT MAX COMING ACROSS OVERNIGHT. HAVE INCREASE POPS TO 30 OVERNIGHT...BUT SORT OF A HEDGE BET AT THIS POINT AS MESO MODELS ARENT SHOWING A WHOLE LOT. IF WE GET CONVECTION TO RE FIRE WITH THIS VORT MAX COULD BECOME ANOTHER MORE WIDE SPREAD EVENT OVERNIGHT. WILL KEEP ISOLATED SHOWERS AND STORMS IN THE FORECAST FOR TOMORROW AS WEAK SHORTWAVES CONTINUE TO AFFECT THE AREA. BY SUNDAY AFTERNOON THINGS SHOULD QUIET DOWN WITH PRECIP MOVING OUT OF THE AREA. COULD EVEN SEE SOME BREAKS IN THE CLOUDS BY THE AFTERNOON. MILD MIN TEMPS AND WARM HIGHS CONTINUE. && .LONG TERM...(MONDAY THROUGH FRIDAY)...DID NOT MAKE MANY CHANGES TO THE EXTENDED PART OF THE FORECAST. UPPER LEVEL RIDGE WILL BUILD IN FOR MONDAY WITH DRIER AIR ACROSS THE AREA. TEMPERATURES WILL REBOUND FOR THE EARLY PART OF THE WEEK WITH UPPER 90S OUT WEST TO UPPER 80S OVER THE VICTORIA CROSSROADS. RIDGE WILL BEGIN TO SHIFT EASTWARD TUESDAY INTO WEDNESDAY. MODELS NOW INDICATE UPPER TROUGH MOVING INTO THE FOUR CORNERS WEDNESDAY AND INTO THE PLAINS WEDNESDAY NIGHT. MOISTURE DOES INCREASE BY WEDNESDAY OVER THE RIO GRANDE PLAINS BUT BELIEVE ATMOSPHERE MAY BE CAPPED...SO WILL CONTINUE WITH POPS BELOW MENTIONABLE LEVELS. LEFT INHERITED LOW END POPS IN FOR THURSDAY FOR THE TIME BEING...BUT CAPPING COULD BE AN ISSUE THIS DAY AS WELL. ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 76 89 73 88 75 / 20 20 10 10 10 VICTORIA 73 89 71 88 73 / 20 20 10 10 10 LAREDO 76 93 76 97 75 / 20 20 10 10 10 ALICE 72 90 72 91 74 / 20 20 10 10 10 ROCKPORT 76 86 76 86 76 / 20 20 10 10 10 COTULLA 72 92 72 93 73 / 20 20 10 10 10 KINGSVILLE 74 90 73 90 75 / 20 20 10 10 10 NAVY CORPUS 76 85 76 86 77 / 20 20 10 10 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && PZ/83...SHORT TERM TB/78...LONG TERM
Hazardous weather outlook, May 25, 12:03 PM CDT, 4 hours 38 minutes before
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
In the hours before
Special weather statement, May 25, 1:43 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 143 PM CDT SAT MAY 25 2013 TXZ229-251915- LA SALLE- 143 PM CDT SAT MAY 25 2013 ...A STRONG THUNDERSTORM WAS AFFECTING LA SALLE COUNTY... AT 139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF LOS ANGELES...OR 11 MILES SOUTHEAST OF DILLEY...MOVING NORTHWEST AT 10 MPH. DIME SIZE HAIL IS EXPECTED WITH THIS STORM. GW
Local storm report, May 25, 2:11 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
211 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TORNADO NNE VICTORIA 28.82N 96.98W
05/25/2013 VICTORIA TX PUBLIC
PUBLIC REPORT AND PHOTO CONFIRMATION OF TORNADO. TORNADO
WAS NEAR LARKSPUR AND NARVARRO
&&
GWILKLocal storm report, May 25, 2:30 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
230 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 7 NE BEEVILLE 28.48N 97.67W
05/25/2013 4.00 INCH BEE TX LAW ENFORCEMENT
WATER OVER ROADWAY E59. MULTIPLE VEHICLE ACCIDENTS
REPORTED.
0945 AM FLASH FLOOD OAKVILLE 28.41N 98.06W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
PORTIONS OF I 37 BEING SHUT DOWN DUE TO WATER OVER
ROADWAY. NEAR OAKVILLE.
0950 AM FUNNEL CLOUD 6 N THREE RIVERS 28.55N 98.18W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
FUNNEL CLOUD REPORTED BY LAW ENFORCEMENT. DID NOT SEE IT
TOUCH THE GROUND.
0956 AM FLASH FLOOD W THREE RIVERS 28.47N 98.18W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED THAT FLOODING EVACUATIONS WERE
TAKING PLACE AT TIPPS PARK JUST WEST OF THREE RIVERS ON
TX 72.
1017 AM FLASH FLOOD 5 N THREE RIVERS 28.54N 98.18W
05/25/2013 LIVE OAK TX LAW ENFORCEMENT
I 37 CLOSED NORTH AND SOUTH BOUND NEAR MILE MARKER 74. 4
FEET OF WATER OVER ROADWAY.
1200 PM FLOOD 10 WNW BERCLAIR 28.56N 97.69W
05/25/2013 GOLIAD TX LAW ENFORCEMENT
ROADS COVERED WITH WATER ON CR 883...FM 244 AND CR 883 AS
REPORTED BY SHERIFFS OFFICE.
0152 PM TORNADO NNE VICTORIA 28.82N 96.98W
05/25/2013 VICTORIA TX PUBLIC
PUBLIC REPORT AND PHOTO CONFIRMATION OF TORNADO. TORNADO
WAS NEAR LARKSPUR AND NARVARRO
&&
DVOGELSASpecial weather statement, May 25, 2:37 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 237 PM CDT SAT MAY 25 2013 TXZ234-252030- VICTORIA- 237 PM CDT SAT MAY 25 2013 ...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY... AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OAK VILLAGE...OR 9 MILES SOUTHWEST OF VICTORIA...MOVING NORTH AT 15 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. A BRIEF FUNNEL CLOUD IS ALSO POSSIBLE WITH THIS STORM. IF A FUNNEL CLOUD IS SPOTTED...MOVE AWAY FROM WINDOWS AND STAY INDOORS. GW
Local storm report, May 25, 2:40 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
240 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TORNADO NNE VICTORIA 28.82N 96.98W
05/25/2013 VICTORIA TX PUBLIC
PUBLIC REPORT AND PHOTO CONFIRMATION OF TORNADO. TORNADO
WAS NEAR LARKSPUR AND NARVARRO
&&
DVOGELSALocal storm report, May 25, 2:54 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
254 PM CDT SAT MAY 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM FUNNEL CLOUD 7 SW VICTORIA 28.75N 97.06W
05/25/2013 VICTORIA TX LAW ENFORCEMENT
NEAR MOODY STREET AND FM 1685
&&
DVOGELSAThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:13 AM CDT | Areal Flood Advisory | CRP | Bee, Refugio, San Patricio | 92 min |
| May 25, 6:28 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad | 92 min |
| May 25, 6:48 AM CDT | Areal Flood Advisory | CRP | Duval | 87 min |
| May 25, 7:41 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak | 64 min |
| May 25, 8:44 AM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak | 91 min |
| May 25, 9:05 AM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 85 min |
| May 25, 9:18 AM CDT | Flash Flood Warning | CRP | Bee, Goliad | 87 min |
| May 25, 9:46 AM CDT | Tornado Warning | CRP | Bee, Live Oak | 44 min |
| May 25, 10:28 AM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 92 min |
| May 25, 11:55 AM CDT | Flash Flood Warning | CRP | Bee, Goliad | 65 min |
| May 25, 1:58 PM CDT | Tornado Warning | CRP | Victoria | 32 min |
| May 25, 2:25 PM CDT | Tornado Warning | CRP | Victoria | 35 min |
| May 25, 2:53 PM CDT | Tornado Warning | CRP | Goliad, Refugio | 37 min |
| May 25, 3:09 PM CDT | Tornado Warning | CRP | Goliad, Victoria | 36 min |
| May 25, 3:46 PM CDT | Areal Flood Advisory | CRP | Victoria | 59 min |
| May 25, 4:14 PM CDT | Tornado Warning | CRP | Bee, Goliad, Refugio | 46 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.